Unitary divisor functions of a generalised integer
Portugaliae mathematica, Tome 24 (1965) no. 3, pp. 131-143
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1965__24_3_114959,
author = {Horadam, E.M.},
title = {Unitary divisor functions of a generalised integer},
journal = {Portugaliae mathematica},
pages = {131--143},
year = {1965},
volume = {24},
number = {3},
mrnumber = {0218317},
zbl = {0161.04601},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1965__24_3_114959/}
}
Horadam, E.M. Unitary divisor functions of a generalised integer. Portugaliae mathematica, Tome 24 (1965) no. 3, pp. 131-143. http://geodesic.mathdoc.fr/item/PORMA_1965__24_3_114959/